# SDR WTAA960142

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 1204370001
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - LANDING GEAR WOULD NOT EXTEND WITH NORMAL EXTENSION.  ABNORMAL GEAR EXTENSION PROCEDURES USED.  AIRCRAFT FERRIED TO FAT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR RELAY BOX.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RELEASED FOR SERVICE.  (M)
